“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 544
School of Mathematics
  Title:   On the structure of ionizing shock waves in magnetofluiddynamics
1.  A. Aghajani
2.  M. Hesaaraki
  Status:   Published
  Journal: Internat. J. Math. Math. Sci.
  No.:  7
  Vol.:  29
  Year:  2002
  Pages:   395-415
  Supported by:  IPM
Ionizing shock waves in magnetofluiddynamics occur when the coefficient of electrical conductivity is very small ahead of the shock and very large behind it. For planar motion of plasma, the structure of such shock waves are stated in terms of a system of four dimensional equations. In this paper we shall show that for the above electrical conductivity as well as for limiting cases, that is when this coefficient is zero ahead of the shock and/or is infinity behind it, ionizing fast, slow, Switch-on and Switch-off shocks admit structure. These mean that physically these shocks occur.

Download TeX format
back to top
scroll left or right